Fellow of I.N.I.C. (Mexico).
The projection operator for a space spanned by a linearly dependent set
Article first published online: 12 OCT 2004
Copyright © 1969 John Wiley & Sons, Inc.
International Journal of Quantum Chemistry
Volume 3, Issue 6, pages 767–780, November 1969
How to Cite
Berrondo, M. and Löwdin, P.-O. (1969), The projection operator for a space spanned by a linearly dependent set. Int. J. Quantum Chem., 3: 767–780. doi: 10.1002/qua.560030604
- Issue published online: 12 OCT 2004
- Article first published online: 12 OCT 2004
- Manuscript Received: 17 MAR 1969
The explicit form of a projection operator constructed from a linearly dependent set is found. The relationships with canonical orthonormalization and with the cofactor matrix of the set's metric matrix are discussed. Similar expressions are obtained for the inner projection of a positive definite operator using a linearly dependent set.